# SDR CA970311092

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: AL00701
- Condition: Malfunction
- Location: Aileron Trim
- Part time: 20,891 hours
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) ON TWO OCCASIONS THE AILERON TRIM FROZE AND THE ACTUATOR WAS REPLACED. ACTUATOR SENT TO REPAIR SHOP WHERE "FREEZING" OF UNIT WAS CONFIRMED. FAULT DUE TO ACTUATOR BEING INTERNALLY CONTAMINATED WITH WATER.
